# SDR UHLA2013022100093

- Difficulty date: February 21, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N646RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000066
- Aircraft time: 23,447 hours, 14,517 cycles
- System (JASC): 2540 · Lavatories
- Part: Plate
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION AT PLATES WHERE LAVATORY HALVES JOIN.  REMOVED AND REPLACED JOINT HALVES IAW AMM 20-10-01.
